# SDR I5EA2023081100002

- Difficulty date: August 10, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 71,018 hours, 54,683 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT STA 992 AT WL 208 ON FWD AND I/B FACE OF THE DOOR FRAME.    REMOVED CORRODED SECTION AND INSTALLED REPAIR ANGLE IAW B737-300 SRM-51-40-02 AND SRM 51-70-11
